An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Can you identify these drug symptoms?

Discussion in 'General Substance Abuse Discussion' started by Adrianna, Sep 22, 2015.

  1. Adrianna

    Adrianna Community Champion

    Drug symptoms; Paranoia, agitation and even extreme anger. Some insomnia. Delusional thoughts. Later on skin irritations. They surface as hard bumps. If you pick at the bump it turns into a sore that doesn't seem to want to heal. Something in the center. If picked it lasts months. They hurt and make a scar once dissipated. If the bump is left alone eventually they go, but it takes a very long time.
    Possibly makes the eyesight blurry. Deep depression. The skin also itches when those bumps surface.
  2. MyDigitalpoint

    MyDigitalpoint Community Champion

    Hmm... not really.

    These drug symptoms might be associated to almost any drug at some stage, and even to drinking in excess.

    Bumps and itchy skin can also result from allergy to the substance mixed with effects of the drug itself.
  3. dyanmarie25

    dyanmarie25 Community Champion

    I don't know if this could be related to the side effects of only specific drug. I believe any kind of drug could make us feel delusional, itchy, and paranoid.
  4. SharkyJen998

    SharkyJen998 Active Contributor

    I don't want to cheat and use Google. So I'm going to guess: Methamphetamine?

    This is my guess because I have personally seen friends who have used this drug develop skin sores. They would scratch them and constantly feel their skin was itchy.

    Whatever this drug is, the symptoms sound scary.
  5. Rosyrain

    Rosyrain Community Champion

    This sounds like method to me too, just because of the sores, agitation, and itchiness. The chemicals do horrible things to your skin.
  6. missbishi

    missbishi Community Champion

    I immediately thought of meth too, especially when you mentioned the sores. Is someone you know exhibiting these symptoms then?
  7. doatk22

    doatk22 Community Champion

    It sounds like meth. The giveaway is the sores. I know someone who does all of this. But he also gets very hyper sometimes. Not a lot but sometimes he's very jumpy and excited, I wonder if that's one too.
  8. Tsky45

    Tsky45 Community Champion

    I've never had these symptoms before. I think the drugs you've used could have more serious side effects than most others. The best thing to do is stop using this stuff. Try detoxing or something whatever is in you has to come out. If things don't get better you should see a doctor, I would say sooner than later.
  9. Adrianna

    Adrianna Community Champion

    I see, very interesting. The nerve of some people. You see someone slipped me this garbage without my consent or knowledge. This explains the weight loss. I read about the meth it fits, i had read it before. The sores are even the same. They are not quite as bad as some of the internet photos but it looks very similar.
    The main symptoms are gone but I know when and who did what. It does even give you blurred vision. The twitches I remember specifically. Now it's just slight. I detoxed for 5 months. Am eating raw now and I some twitching the past week or so.
    There has not been paranoia, agitation, delusional thoughts or extreme anger in a number of years. It has just been the bumps and sores for the last year or so. Amazing how you put things together in your head eventually. I read through all the info on meth, it makes sense why this would be what they would slip me. Some people are beyond twisted. It happened in about 2008/09. The sores took quite some time to come out. The itchiness was going on for awhile. Dermatologist had no clue what was going on.
    I knew I was being drugged when it was happening. It just added to my reason to get away from this person. I should have figured out how to get tested then. Whatever. Thank you so much for the drug match everyone.
    I even had the sensation of bugs crawling under your skin. I knew it was some messed up drug.
    Last edited: Sep 23, 2015
  10. Adrianna

    Adrianna Community Champion

    Yes, me. Thanks for the guess. It was slipped to me for a period of time. Amazing how rotten some people can be who claim to love you. I've detoxed and feel much better. I just really didn't know what it was for sure.
  11. Adrianna

    Adrianna Community Champion

    You are right, but I think the sores are what defines in. I guess if I had done blood work it would of showed. It actually matches Meth to a T.
  12. kassie1234

    kassie1234 Community Champion

    I also thought meth because of the skin sores and picking. From my understanding that was a main symptom of the use of the drug, which is why a lot of the before/after meth photos show people with really messed up faces/skin.
  13. Jenga

    Jenga Active Contributor

    Likewise. The sores immediately made me think of Meth, although there are others that can cause sores too. I know that there is a particular antidepressant, possibly cipramil, maybe xanax, although I'm not sure, that can cause things like this before, particularly preventing any healing.
  14. Meds

    Meds Active Contributor

    I've heard of these symptoms for some people. I guess everybody's different and react differently to different drugs.
  15. Meds

    Meds Active Contributor

    Interesting piece of information. So meth can do all of this...
  16. SharkyJen998

    SharkyJen998 Active Contributor

    @Adrianna How were you being slipped meth?? I have never heard of someone unknowingly consuming meth unless they were unknowingly smoking something that was laced with it. Typically meth is smoked, so unless you were smoking marijuana or tobacco, then chances are this may not be what you are experiencing.

    Is something getting put in your food? This sounds really awful.
  17. Adrianna

    Adrianna Community Champion

    Well you said Methamphetamine right? Maybe you want to read up on it. I really didn't know myself. Apparently it is used as a weightless drug. "Desoxyn" It also comes in a liquid form. Thankfully there is not much going on with the face, just parts of the body. Some very small areas of the face. One surfaced the other day and I felt a few on my cheeks near the nose. The one on the jaw was a little version of the ones on the body.
    It was put in food probably. He was close to me and always giving me food.
  18. Adrianna

    Adrianna Community Champion

    Yeah my face is ok. Just a few very small issues there. One I actually saw on the jaw. There is another I am waiting for it to surface. I've felt it move for several years, Lol, when I lay down.
    The picking has been annoying because I got really obsessed with that. It felt like I was pulling out an eyeball or something. Very stubborn and I did actually see small hard crystal like formations. Small particles that were seriously embedded. The bumps I managed to leave alone went away fine.
  19. Adrianna

    Adrianna Community Champion

    Me. Lol, yeah I knew when it was happening that I was being drugged. I just didn't know what it was. I assumed it was some kind of sleeping pill maybe. The person would have denied it. But knowing now what it is certainly explains a lot.
    I eat pretty much raw vegan now. Not because of this happening but to get the crap out of my skin. It's certainly a safer way to eat all around though.
  20. SharkyJen998

    SharkyJen998 Active Contributor

    While it sounds like meth, this may not be what you are experienced. It can be slipped into your food but that is the equivalent of eating a cannabis bud. Typically meth is smoked. You also mentioned you have been experiencing lasting symptoms for years, so all of this actually makes me think it may be some sort of pill. I will read up and see if I can find any information for you.

    I am really sorry you are experiencing all of this.